Log In Sign Up

? for those who took progesterone/prometrium


Forum: Pregnancy and Motherhood After Loss

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to [email protected].

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Pregnancy and Motherhood After Loss LinkBack Topic Tools Search this Topic Display Modes
  #1  
March 19th, 2007, 01:06 PM
christina7777's Avatar Mega Super Mommy
Join Date: Nov 2005
Location: New Orleans, LA
Posts: 2,709
Send a message via MSN to christina7777
When you stopped taking it did you feel better? I have started having more symptons later on than in the beginning. And when I mentioned it to my doctor she said oh it could be the side effects of the prometrium. Well I never felt like I had bad side effects, or so I thought, until about 11 weeks and since then it's been worse. My doctor has told me to stay on them till after 14 weeks. I just have no energy, headaches, blurred vision and nausea.
__________________
Reply With Quote
  #2  
March 19th, 2007, 01:34 PM
4iris's Avatar Platinum Supermommy
Join Date: May 2006
Location: Midwest
Posts: 10,732
My doc told me (when I complained about severe heartburn at my 11 week appointment) that 11 weeks is when all of the hormones/progesterone peak, so symptoms are generally worst at that point and the supplements just intensify the effect. You should start to see some relief once you're off the supplements.
__________________
Do not sorrow; the joy of the Lord is your strength." Neh. 8:10
Reply With Quote
  #3  
March 19th, 2007, 02:22 PM
christina7777's Avatar Mega Super Mommy
Join Date: Nov 2005
Location: New Orleans, LA
Posts: 2,709
Send a message via MSN to christina7777
Quote:
My doc told me (when I complained about severe heartburn at my 11 week appointment) that 11 weeks is when all of the hormones/progesterone peak, so symptoms are generally worst at that point and the supplements just intensify the effect. You should start to see some relief once you're off the supplements.[/b]
thanks Kathyrn that really helps ease my mind. hopefully within the next couple weeks i will start feeling so much better!!!

you should be ready to meet your little man soon!! so excited for you!!
__________________
Reply With Quote
  #4  
March 19th, 2007, 10:20 PM
Platinum Supermommy
Join Date: Jul 2006
Posts: 18,997
yeah hopefully you will start to feel better soon
I already had really bad sickness before I was on it and while I was on it I was a wreck, completely worthless sick sick sick but it did start to get better towards the end ( I was on it from week 3-to week 15 ) felt like forever!!! but I give that 100% credit for me holding my baby girl right now ~ after 3 m/c ~

hang in there girl
__________________


Thank you Brittany for my very pretty siggy!
Reply With Quote
  #5  
March 20th, 2007, 06:18 AM
cassiek's Avatar Mega Super Mommy
Join Date: May 2006
Location: WI
Posts: 3,803
I have been told to stay on my Prometrium until next week so I am not to sure what will happen once I stop taking the meds. Hang in there hun. I hope that you start feeling better soon.
__________________



Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 05:38 PM.



Powered by vBulletin® Version 3.8.9
Copyright ©2000 - 2017, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0